MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NMSF3713
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2024, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension, diabetes.Observed during the event: infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21917528
Report Number3012141159-2025-00262
Device Sequence Number21031708
Product Code DZE
UDI-Device Identifier07290108812725
UDI-Public07290108812725
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/28/2025
Report Date (Section F) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMSF3713
Device Catalogue NumberNMSF3713
Device Lot Number0024908
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2025
Device Age29 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/28/2025